MathSciNet Relay Station
MathSciNet bibliographic data
MR2183855 35Q72 (35B40 35G25 74B20 74H20 74K10)
Zhou, Yong Blow-up of solutions to a nonlinear dispersive rod equation. Calc. Var. Partial Differential Equations 25 (2006), no. 1, 63–77.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement